# SDR QXEA200600401

- Difficulty date: January 20, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 14,760 hours, 21,358 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Angle
- Condition: Cracked
- Location: Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND NACELLE: FIREWALL, CLOSING ANGLE, RIGHT HAND TOP IS CRACKED.  REPAIRED IAW DASH-200 RD 8-54-1565 AND AMM 20-14-01.
